Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

What could be the cause of heavy periods after stopping the depo ?

I was on the Depo shot from Jan=march. I never got the next shot because i didn t like the depo. I had my period from April 25th-29th. April 30th I Had sex used a condom which didnt break and took plan b. Saturday May 7th I had what i feel is another period. It has been going since Saturday. ITs been Heavy at times but then light at other times. It started off a brownish color and by Sunday it was a deep red color. It stop on May 11th. I just started a birth control pill on the 13th of May. I have taken 8 pregnacy test and all of have been neg. I haven t gotten my period yet. I m not sure anymore when my next one is due. What could be going on? Whats the chance of me being pregnant .
Asked On : Mon, 30 May 2011
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Chances of pregnancy are almost nil.You need not have taken plan b just after your period stopped.You were not ovulating at that time.The period you had after that is due to withdrawal bleeding from the plan b.If you started you oc pill on 13th may then you have to continue the packet till your pill free days when you will bleed.
Answered: Mon, 30 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor